MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.H6: imdrf device code a0401 captures the reportable event of pull wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the stomach during a peg tube placement procedure performed on (b)(6) 2025.During the procedure, while pulling the wire through the bolster, the wire exited the stomach and subsequently snapped.The clinical team was able to retrieve the wire and complete the deployment using the original device.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23884493
Report Number3005099803-2025-06865
Device Sequence Number9464893
Product Code PIF
UDI-Device Identifier08714729880387
UDI-Public(01)08714729880387(17)260201(10)36866041
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberM00509000
Device Catalogue NumberM00509000
Device Lot Number0036866041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale